# SDR AALA201711249013

- Difficulty date: November 23, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 25,394 hours, 9,908 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 WINDOW DELAMINATED IN UPPER CORNER.   REPLACED THE L1 WINDOW IAW TASK CARD 56-94-03. ACCOMPLISHED SATISFACTORY CHECK.
